I'm 34 years old and suffer from insomnia now for 11 years. Recently, I stopped taking Lorazepam and of course I had withdrawal symptoms. Now I take melatonin since 7 days and always wake up at night. Can I take some kind of drops to delay the effect of melatonin?
User: mary
The waking up during the night is a sleep disorder that is very difficult to solve - but not impossible! If you stop suddenly taking lorazepam which is replaced by melatonin this is not a solution, on the contrary. Taking melatonin for 7 days is not long enough to solve chronic problems. Also remember that not every melatonin product on the market has the same high quality.
In general, you should reduce the dose of your sleeping pill always very slowly. During this slow process you should already start taking melatonin.
Best regards,

User: KeyMelatonin.com




To answer you have to type the email address you used to ask the question
Email
Response


Share |